Correction to “Queue-proportional rate allocation with per-link information in multihop wireless networks”

Research output: Contribution to journalLetter

Abstract

There is a gap in the proofs of both Propositions 3 and 4 in the correspondence “Queue-Proportional Rate Allocation with Per-Link Information in Multihop Wireless Networks,” previously published in the Queueing Systems (see Li and Srikant 2016). We filled this gap in the proofs for the multihop networks (see Li and Srikant in Queueing Syst 84:203–210, 2016), where each route at most has two links. In this note, we completely fill the gap in the proofs in our original paper (see Li and Srikant in Queueing Syst 83:329–359, 2016).

Original languageEnglish (US)
Pages (from-to)383-385
Number of pages3
JournalQueueing Systems
Volume85
Issue number3-4
DOIs
StatePublished - Apr 1 2017

ASJC Scopus subject areas

  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Correction to “Queue-proportional rate allocation with per-link information in multihop wireless networks”'. Together they form a unique fingerprint.

  • Cite this